# SDR 97FDEA00336

- Difficulty date: June 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N319FE
- Make and model: Doug DC-10-30
- Aircraft serial: 47820
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Gear Light
- Condition: Failed
- Location: Center Gear
- Stage of operation: DE
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

ON EXTENSION OF THE LANDING GEAR THERE WAS NO GREEN GEAR LIGHT FOR THE CENTER GEAR.  RECYCLED GEAR TO NO AVAIL.  RELAMPED BOTH F/E AND PILOT CENTER GEAR POSITION LIGHT, OPS CK'D GOOD.
